# SDR SWIA201230682

- Difficulty date: February 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 32,295 hours, 29,486 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK BETWEEN FS 559+80.00 AND 559+96.00 CORRODED.  (C-CHECK)  REPLACED RIGHT FLOOR SEAT TRACK BETWEEN FS 559 + 80.00 AND FS 559 + 96.00 IAW CRJ 200 AMM.
